Quasi-exactly solvable Lie algebras of differential operators in two complex variables

A. Gonzalez-Lopez, N. Kamran, P. J. Olver

Research output: Contribution to journalArticlepeer-review

50 Scopus citations

Abstract

The authors completely classify all 'quasi-exactly solvable' Lie algebras of first-order differential operators in two complex variables. Applications to quasi-exactly solvable quantum problems are indicated.

Original languageEnglish (US)
Article number016
Pages (from-to)3995-4008
Number of pages14
JournalJournal of Physics A: Mathematical and General
Volume24
Issue number17
DOIs
StatePublished - 1991

Fingerprint

Dive into the research topics of 'Quasi-exactly solvable Lie algebras of differential operators in two complex variables'. Together they form a unique fingerprint.

Cite this